Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

How to use unwanted kit (mankind)? I am pregnant

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi, I am pregnant by 33 days. I consulted one of the doctors and they asked me to do a TVS. I am afraid to do that, hence I got a Unwanted Kit(Mankind). I want to know how to use it? And if any pain killers which can be used with this. Some details of mine- I am feeding my 9 months old kid right now, normal pregnancy.No other complications.
Posted Wed, 12 Sep 2012 in Abortion and Stillbirth
Answered by Dr. Monika Choudhary 55 minutes later

Thanks for posting your query.

I would like to remind you that it is very XXXXXXX to use these medical termination drugs in case of abnormal pregnancy. Hence it is advisable to use these kit only under proper supervision of a gynecologist after getting a transvaginal ultrasound scan.

So I discourage you to use this kit without the initial examination and evaluation of your gynecologist.

I shall be available for further help if needed.

Take care
Above answer was peer-reviewed by
Follow-up: How to use unwanted kit (mankind)? I am pregnant 30 minutes later
I have done B.Pharma. I have read somewhere that there are some complications of TVS. I have read if TVS is not done properly then it may impact future pregnancies. That's the reason, i don't want to do TVS. If you could please tell me the dose & dosage of medicine I would be really grateful to you.
Answered by Dr. Monika Choudhary 5 hours later

Thanks for writing back.

Transvaginal scan is as safe as abdominal scan. You can go for abdominal scan, but detection rate of early pregnancy is much higher of TVS than abdominal.
Scan is urgent to detect whether pregnancy is intrauterine or extrauterine.
In extrauterine pregnancy, if you take MT-pills, there may happen so severe intra abdominal bleeding that you may have to admit in ICU.
I hope you can understand the situation.
It is inappropriate and unethical to prescribe you the dosage of the drug, as it is a prescription drug. Your doctor will be aware of this. I am sorry; I have not examined you to suggest you better.

Hope you will take my suggestion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor